# SDR SWAA001530

- Difficulty date: August 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 44,306 hours, 43,840 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 6978214
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, WARNING HORN SOUNDED DURING TAKEOFF ROLL, ALL SETTINGS WERE NORMAL.  OPERATED TAKEOFF WARNING SYS SEVERAL TIMES, COULD NOT DUPLICATE.
